RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1963, Volume 18, Issue 3(111)  


Spectral stability criteria for boundary-value problems for non-self-adjoint difference equations
S. K. Godunov, V. S. Ryaben'kii
3
Asymptotic behaviour of solutions to certain problems involving non-linear differential equations containing a small parameter multiplying the highest derivatives
A. B. Vasil'eva
15
Noncompact semisimple Lie groups
A. I. Sirota, A. S. Solodovnikov
87

Scientific notes and problems
Universal algebras with proper, but not permutable, congruences
I. I. Valutsè
145
An embedding theorem
T. D. Venttsel'
149
A problem in linear programming stemming from differential equations
L. R. Volevich
155
On a theorem of Minkowski and Chebotarev
Ch. Karanikolov
163
Some problems related to the concept of orthogonality in a Banach space
A. Yu. Levin, Yu. I. Petunin
167
Some pathological properties of inductive limits of $B$-spaces
B. M. Makarov
171
On the existence of positive solutions of systems of linear equations
Yu. I. Merzlyakov
179
Lattice isomorphisms of locally nilpotent torsion-free groups
A. S. Pekelis
187
The $A$-integral and series with respect to a Walsh system
A. I. Rubinshtein
191
A semi-inverse problem
L. A. Sakhnovich
199
On a measure of transcendence of the number $e$
N. I. Fel'dman
207
Transitive representations of semigroups
B. M. Shain
215
Operators with absolutely continuous spectrum
Yu. L. Shmul'yan
223
On a certain semigroup of one-to-one transformations
È. G. Shutov
231

Mathematical Events in the USSR
Meetings of the Moscow Mathematical Society
237
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
Multidimensional nomograms and webs
S. V. Smirnov
239
General boundary-value problems for equations of principal type in a planar domain with angle points
G. I. Èskin
241
$\tau$-Smooth functionals and integration in functional space
E. V. Maikov
243
Mathematical events at Khar'kov within the years 1959–1962
N. I. Akhiezer, A. D. Myshkis
245

News
Candidate Theses
N. I. Morkovina
251
All-City Mathematical Seminar in Lvov
V. È. Lyantse, I. G. Sokolov
253

Letters to the Editor
To the Editor of UMN
S. S. Kislitsyn
254
Letter to the Editor
B. Z. Vulikh
254
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019